# SDR 2007UALA00350

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 57,383 hours, 16,589 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT DISARM OPERATION FAILS CHECK WHEN ATTEMPTING TO OPEN FROM OUTSIDE.  THE GIRT BAR DOES NOT DISENGAGE.  NOTE:  CONDITION OCCURS WHEN OPENING SLOWLY IN ARMED POSITION.  THE DISCREPANCY WAS TAKEN CARE OF BY CABLE ADJUSTMENT.  NO COMPONENT NEEDED TO BE REPLACED.
